# SDR GUU2006F00002

- Difficulty date: December 16, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 1016200131
- Condition: Corroded
- Location: Lt Horz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DETERMINED LT ELEVATOR CENTER HINGE BRACKET TO BE EXFOLIATED.  REPLACED LT ELEVATOR CENTER HINGE BRACKET. (K)
